# SDR DL767972544

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T581468137
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 246 FLOORBEAM UPPER WEB FOUND WITH TYP CRACK AT RBL 20 UNDERNEATH THE RBL 20 STIFFENER.  ALSO, STIFFENER CRACKED.  ADDITIONALLY, CORROSION FOUND ON WEB AND MID CHORD AT APPROX RBL 30 AND RBL 40.  REPAIRED ERA 331015-14.
